Sign in to follow this  
Followers 0
Mama's baby

Finally broke up with boyfriend

2 posts in this topic

As I was walking toward a good direction on my grief journey, where my PTSD started to subside, my anxiety was lower, I was starting to able to sleep, there was one thing that just drew me back. My ex-boyfriend started to withdraw from me because he had lots of trouble with work and decided to quit, and he talked to me less and less during my most vulnerable state. It reached to a point where yesterday we both said that it would be beneficial to just take a break. Even though I feel firm that it is a good decision for me, I was still so sad that I cried for an hour (with my friends around me) last night. Then last night while I was trying to go to sleep, I was internally then physically shaking because of the upsetness. I allowed myself to tremble for a bit, then I wa able to relax and fell back to sleep. 

This morning I tried to go to class, but during class we were talking about racism and killing, and I started feeling agitated again that I started feeling shortness of breath. I ended up going outside of the classroom and sat on a bench to breath... someone walked over and asked if i was okay, I said I'm going through grief and breakup. They suggested me to call my doctor, and I called my nurse. My nurse said that the shaking, the crying, and the trembling were all due to anxiety and the upsetness. She said that its not depression, and it's not something physical. It's just that my emotions were so strong that my body is not used to that...

Right now I just feel numb, I don't know what to think... Maybe I will get back on medication... I'm just very very tired...

0

Share this post


Link to post
Share on other sites

Mama's baby,

It sounds like it warrants a trip to your own doctor, one that has your medical history.  I don't know how strong your anxiety has been in your life or if you've been on anti-anxiety medicine before or not, but that's a determination for a doctor that knows all about you.  I have GAD (general anxiety disorder) and am on the lowest dose of a very safe medication, Buspirone (Buspar), I like that it just takes the edge off so I can cope, it doesn't have the side effects so many do or leave me feeling robotic.  I can still feel anxious, I can cry, but the anxiety is lesser than it would be without it.

I've also learned meditation helps.  There is a section on this site with meditations, you might try that, breathing makes a difference too.  It's in the Tools for Healing section found here: 

 

0

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0